Discussions By Condition: Gastrointestinal conditions


Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: Marco Calles
  • September 30, 2006
  • 01:00 AM

Since the gastroenterithis on April, I been taking Nexium. I been feeling arm and neck pain, nausea and loss of aphetite. Exams done in hospital shown my liver is a little swollen. Is this really a liver disease or is a gastritis problem? Which test is the best to produce a right diagnosis.
Thank you for your help.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?